# SDR SCNA20241017329

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N846SY
- Make and model: Boeing 737-8
- Aircraft serial: 39025
- Aircraft time: 26,527 hours, 16,002 cycles
- Engine: Cfmint CFM567B26E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

DEFECT 698089:   ENGINE #2 N1 LIMITED ON TAKEOFF 81% THEN WE COULD NOT GET MORE THAT 76% N1 AT 6000'. NO OTHER ABNORMAL INDICATION. 10 MINUTES LATER ENGINE FAILED ON ITS OWN (EMERGENCY DECLARED). - - RESOLUTION: PERFORMED HIGH POWER ENGINE RUN IAW AMM 71-00-00-813-F00.  ENGINE OPERATES NORMALLY.
